# SDR CALA2024052001519

- Difficulty date: May 15, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N37290
- Make and model: Boeing 737824
- Aircraft serial: 31601
- Aircraft time: 62,311 hours, 22,849 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 1010428
- Condition: Disconnected
- Location: Row 23
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGANCY LIGHT ON OVERHEAD BIN AT ROW 23 DEF INOP RELAMPED ASSY IRW 737 AMM 33-51-03, OPS CHECK FAILED. MEL PLCARD APPLIED REQUESTED. TOMC APPROVED. PLEASE UPDATE  WITH PARTS/TIME NEEDED IF  UNABLE TO FIX. FOUND PLUG UNCONNECTED ABOVE STOWBIN AT SEAT 23 RIGHT CONNECTED PLUG IAW WDM 33-51-13-3.1 OPS CHECKS NORMAL REQUIRE LIVETV EQPT REMOVAL.  REPLACED LIGHT ASSEMBLY. REF AMM 31-51-03. NO HELP. FOUND NO PWR AT ASSEMBLY. SUGGEST EXAMING CONNECTOR ABV OVERHEAD BIN, WOULD REOPENED FOR INSPECTION EEL LIGHT AT 23 DEF STOW BIN OP CKECKED GOOD .
